# SDR SIMA20150831005

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 38,166 hours, 34,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523120413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT FWD FRAME CORRODED AT LOWER NUTPLATE HOLE.  REPAIRED SERVICE DOOR CUT OUT FWD FRAME IAW ERS-EM-53MR-1586.
